RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 4, Pages 134–145 (Mi dm1543)  

Limit theorems for some classes of power-series distributions

A. N. Timashev

Institute of Cryptography, Communications and Informatics, Academy of Federal Security Service of Russian Federation, Moscow

DOI: https://doi.org/10.4213/dm1543

Full text: PDF file (195 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 519.214
Received: 15.03.2018

Citation: A. N. Timashev, “Limit theorems for some classes of power-series distributions”, Diskr. Mat., 30:4 (2018), 134–145

Citation in format AMSBIB
\Bibitem{Tim18}
\by A.~N.~Timashev
\paper Limit theorems for some classes of power-series distributions
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 4
\pages 134--145
\mathnet{http://mi.mathnet.ru/dm1543}
\crossref{https://doi.org/10.4213/dm1543}
\elib{http://elibrary.ru/item.asp?id=36447998}


Linking options:
  • http://mi.mathnet.ru/eng/dm1543
  • https://doi.org/10.4213/dm1543
  • http://mi.mathnet.ru/eng/dm/v30/i4/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:37
    References:2
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019